# SDR CA991210026

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 2604141
- Condition: Cracked
- Location: Brake
- Part time: 558 hours
- Component: Bfgoodrich, 2158750224
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FIRE, MISSION WAS CANCELLED AND AIRCRAFT CAME BACK TO PARK, THE LEFT BRAKE STARTED TO LEAK.   A 1.1250 INCH CRACK WAS FOUND AT THE 12 O'CLOCK POSITION THAT ORIGINATED AT THE BOLT HOLE ALLOWING HYDRAULIC FLUID TO LEAK.   AIRCRAFT  WEIGHT WAS 4400 POUNDS.
